Skip to main content

Motrin Concentrated Infants' Drops Dye-Free Pain Reliever/Fever Reducer Original Berry Flavor

  • 1 fl oz

Log In to Add to Cart
Description

For ages 6 mos. to 23 mos. Dye-free. Contains ibuprofen oral suspension (NSAID) 50 mg per 1.25 ml. Lasts up to 8 hours. Pain reliever/fever reducer. Non-staining. www.motrin.com. Questions or comments? Call 1-877-895-3665: weekdays 8:00 AM to 8:00 PM EST.

Motrin Infants' Drops Dye- Free Berry Flavor Pain Reliever/Fever Reducer. For ages 6 mos. To 23 mos. Contains ibuprofen oral suspension (NSAID). 50 mg per 1.25 ml. Pain reliever/fever reducer. Lasts up to 8 hours. Use only with enclosed syringe. Non-staining. Original berry flavor. 1 fl oz (30 ml).

Uses temporarily: Reduces fever. Relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Questions or comments? Call 1-877-895-3665: weekdays 8:00 AM to 8:00 PM EST. MCN-PPC, Inc. 2011. www.motrin.com.

UPC: 0300450198010

Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098